Skip to Content

Cymbalta - has anyone had joint pain from this med?

Responses (3)

Anonymous 5 Sep 2011

Hello genna767. I did some reading up on cymbalta and its not your normal, side effect. I also was on it, and never had anything what you're describing. I'd notify your doctor and let her/him know as to whats happening. It might be the interaction of a perhaps another medication, that you are taking. (if you are that is). Either way, I hope it does go away. best to you.

Jillynnie 5 Sep 2011

Genna,
I am on Cymbalta and have not experienced any side effects like that. I DO have pains, but I am on Cymbalta because of Fibromyalgia, which has pains in certain 'target' areas, which includes my knees, lower back, elbows, shoulders, neck, etc. You may want to discuss this with your doc as well.

Hope this helps,
~Jillynnie

Anonymous 6 Sep 2011

You list osteoarthritis . This is probably the cause of your joint pain. It is a wicked disease...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions